# SDR VQI2017F00008

- Difficulty date: May 16, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A FUEL ODOR IN THE CABIN DURING TAXI TO TAKEOFF.  RETURNED TO THE GATE,  ACCOMPLISHED TSM 055000810831A WITH NO FINDINGS.  THE ACFT CONTINUED TO ITS DESTINATION WITHOUT FURTHER ISSUE.  NO REPORTS OF ODOR ON SUBSEQUENT FLIGHTS.
